# SDR 08FDEA01848

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A537770532000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE OF A CRACK STARTING AT A FASTENER HOLE ON THE RIGHT EXTERNAL SIDE OF THE FUSELAGE SKIN BETWEEN STRINGER 21R & STRINGER 22R & FRAMES 40 TO 41. BLENDED AREA IN REF TO SRM 51-74-10.   ORIGINAL MATERIAL THICKNESS 0.061 IAW SRM 53-14-12.   MATERIAL REMOVED WAS 0.002.   MATERIAL REMAINING IS 0.059.  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-12;  DIA 0.112.   ACCOMPLISHED HFEC INSPECTION PER NTM PART 6; 51-10-8;  NO CRACK NOTED.   ALODINED IAW SRM 51-21-10. PRIMED & TOP COATED IN REF TO AMM 51-23-10-0.
